Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Stratification for module categories of finite group schemes
HTML articles powered by AMS MathViewer

by Dave Benson, Srikanth B. Iyengar, Henning Krause and Julia Pevtsova HTML | PDF
J. Amer. Math. Soc. 31 (2018), 265-302 Request permission

Abstract:

The tensor ideal localizing subcategories of the stable module category of all, including infinite dimensional, representations of a finite group scheme over a field of positive characteristic are classified. Various applications concerning the structure of the stable module category and the behavior of support and cosupport under restriction and induction are presented.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 16G10, 20G10, 20J06
  • Retrieve articles in all journals with MSC (2010): 16G10, 20G10, 20J06
Additional Information
  • Dave Benson
  • Affiliation: Institute of Mathematics, University of Aberdeen, King’s College, Aberdeen AB24 3UE, Scotland, United Kingdom
  • MR Author ID: 34795
  • Srikanth B. Iyengar
  • Affiliation: Department of Mathematics, University of Utah, Salt Lake City, Utah 84112
  • MR Author ID: 616284
  • ORCID: 0000-0001-7597-7068
  • Henning Krause
  • Affiliation: Fakultät für Mathematik, Universität Bielefeld, 33501 Bielefeld, Germany
  • MR Author ID: 306121
  • ORCID: 0000-0003-0373-9655
  • Julia Pevtsova
  • Affiliation: Department of Mathematics, University of Washington, Seattle, Washington 98195
  • MR Author ID: 697536
  • Email: julia@math.washington.edu
  • Received by editor(s): November 3, 2015
  • Received by editor(s) in revised form: April 5, 2016, April 24, 2017, and June 16, 2017
  • Published electronically: August 15, 2017
  • Additional Notes: The second author was partly supported by NSF grant DMS 1503044.
    The fourth author was partly supported by NSF grant DMS 0953011.
  • © Copyright 2017 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 31 (2018), 265-302
  • MSC (2010): Primary 16G10; Secondary 20G10, 20J06
  • DOI: https://doi.org/10.1090/jams/887
  • MathSciNet review: 3718455